# SDR AALA20040826

- Difficulty date: August 7, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT ROW 31B INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEAT 32A FOR EMERGENCY LIGHT AT SEAT 31B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
